RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1995, Volume 36, Number 3, Pages 493–509 (Mi smj613)  

This article is cited in 9 scientific papers (total in 9 papers)

On the Cramér transform, large deviations in boundary value problems, and the conditional invariance principle

A. A. Borovkov


Full text: PDF file (1716 kB)

English version:
Siberian Mathematical Journal, 1995, 36:3, 417–434

Bibliographic databases:

UDC: 519.214
Received: 29.01.1995

Citation: A. A. Borovkov, “On the Cramér transform, large deviations in boundary value problems, and the conditional invariance principle”, Sibirsk. Mat. Zh., 36:3 (1995), 493–509; Siberian Math. J., 36:3 (1995), 417–434

Citation in format AMSBIB
\Bibitem{Bor95}
\by A.~A.~Borovkov
\paper On the Cram\'er transform, large deviations in boundary value problems, and the conditional invariance principle
\jour Sibirsk. Mat. Zh.
\yr 1995
\vol 36
\issue 3
\pages 493--509
\mathnet{http://mi.mathnet.ru/smj613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1404876}
\zmath{https://zbmath.org/?q=an:0915.60043}
\transl
\jour Siberian Math. J.
\yr 1995
\vol 36
\issue 3
\pages 417--434
\crossref{https://doi.org/10.1007/BF02109831}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RM58900001}


Linking options:
  • http://mi.mathnet.ru/eng/smj613
  • http://mi.mathnet.ru/eng/smj/v36/i3/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Borovkov A.A., “Limiting theorems for times and place of first passing boundary of multidimensional random walk”, Doklady Akademii Nauk, 353:6 (1997), 711–713  mathnet  mathscinet  zmath  isi
    2. A. A. Borovkov, A. A. Mogul'skii, “Large deviations for Markov chains in the positive quadrant”, Russian Math. Surveys, 56:5 (2001), 803–916  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. A. Borovkov, “Asymptotics of crossing probability of a boundary by the trajectory of a Markov chain. Exponentially decaying tails”, Theory Probab. Appl., 48:2 (2004), 226–242  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. A. Borovkov, “On the Asymptotic Behavior of Distributions of First-Passage Times, II”, Math. Notes, 75:3 (2004), 322–330  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. A. Borovkov, K. A. Borovkov, “On probabilities of large deviations for random walks. II. Regular exponentially decaying distributions”, Theory Probab. Appl., 49:3 (2005), 189–206  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. V. Shklyaev, “Limit theorems for random walk under the assumption of maxima large deviation”, Theory Probab. Appl., 55:3 (2011), 517–525  mathnet  crossref  crossref  mathscinet  isi
    7. A. V. Shklyaev, “On large deviations of the Shepp statistic”, Theory Probab. Appl., 55:4 (2011), 722–729  mathnet  crossref  crossref  mathscinet  isi
    8. Ignatiouk-Robert I., “Martin boundary of a reflected random walk on a half-space”, Probab Theory Related Fields, 148:1–2 (2010), 197–245  crossref  mathscinet  zmath  isi  elib
    9. M. V. Kozlov, “On large deviations of maximum of a Cramér random walk and the queueing process”, Theory Probab. Appl., 58:1 (2014), 76–106  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:288
    Full text:98

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019